Main Forums > I Just Tested Poz

Introduction & question on acyclovir and Biktarvy

(1/1)

Alex757:
Hi!
Was diagnosed with HIV November of the last year by dermatologist, had a problem with the skin still have the problem(((.
After been diagnosed with HIV the doctor (dermatologist) send/referred me to virologist. The virologist prescribe Biktary, which I'm currently taking as prescribed.
Today went to see dermatologist again, and she prescribed Acyclovir Tablet 200g made by Vilerm.
The Drug.com says avoid combinations of Acyclovir and Biktary, risk outweighs the benefit(((
Told the doctor(dermatologist) that I'm taking Biktarvy and she still prescribed Acyclovir without explanation. Which is really confusing.
Currently in Thailand, my native language is Russian, the doctor language is Thai. We spoke English. Both of us speak good English. Language barrier is not a question.
Going to Bangkok Hospital, one of the best hospitals in Thailand and Asia.

So the question is " is it OK to take Acyclovir and Biktarvy"
Or the doctor does not know what she is doing.

Going to see virologist tomorrow to ask this question.
Just curious what community has to say.  All responses  appreciated.
 Stay healthy!

Navigation

[0] Message Index

Go to full version